News
  • Area B2 of Ronghua Mountain Industrial Group (GanoHerb Industrial Park), Pucheng County, Nanping City, Fujian province

  • +86-591-83053386

COMPANY NEWS
HOME > NEWS >
Superimposed use of cold medicine causes liver damage
2020-03-10   Source:    Hit:31   Font: 

In the face of the menacing novel coronavirus epidemic, a cold is both worrying and scaring. Some people are blindly hoarding cold medicines, thinking that they need to store the cold medicines to deal with the cold themselves.



However, many people do not know that if people take cold medicine blindly and abuse it, people who have no disease themselves may also be at risk because of taking the wrong medicine. Today let ’s see how cold medicine should be used ~
 
What ingredient does commonly used cold medicine have?
 
To understand how to use cold medicine, it is necessary to know the ingredients of cold medicine.
 
Although the trade names of common cold medicines vary, their main ingredients are generally the same, mainly including the following four:
 
Therefore, we should understand that even if it is the most common cold medicine, if it is used in large quantities or long-term use, there are many potential side effects, and we must pay attention to safety when taking cold medicine.

Cautions for Taking Cold Medicine

No.1
Avoid taking several medicines together

There are many same ingredients in common cold medicines. Avoid using them together as much as possible to avoid causing excessive content of certain ingredients and causing adverse reactions.

For example, the acetaminophen used to relieve heat and pain in each
Compound Pseudoephedrine Hydrochloride Tablet is 325mg, and the acetaminophen pseudoephedrine tablets also contain 500mg of acetaminophen.
 
When the two drugs are used in combination, they can easily lead to too much acetaminophen, which can even cause liver damage.
 
No.2
Avoid driving during taking medicines
Many cold medicines contain antihistamines, which have a certain inhibitory effect on the nerve center. Therefore, do not drive or engage in dangerous work while taking the medicine.
 
No.3
Cold Medicines are not for prevention
Cold medicine is a medicine for the specific symptoms caused by colds. Most cold medicines only improve the symptoms of colds and cannot prevent diseases or viruses. Remember that they cannot be used for prevention.
 
No.4
Be wary of fever symptoms
During the epidemic, if you have cold symptoms and low fever without a history of contact with travelers in high-endemic areas in the past 14 days, you can use cold medicine at home to observe for 1 to 2 days.
 
If there is no remission, or the temperature continues to exceed 38 degrees Celsius, you should go to the clinic in time.
 
If you have a history of contact with a resident in a high-endemic area, or if the patient belongs to a high-risk group such as the elderly or with a chronic underlying disease, you should go to a fever clinic immediately.
 
Therefore, do not take cold medicine at random, and do not take it in a preventive manner. We often get colds because of low immunity.

How to defend against viruses?

At this critical period of the epidemic, how can we resist the virus? At the moment of the epidemic, good immunity is the key. In daily life, in addition to diet, sleep, exercise, mood and other aspects, don't forget to take the medicine Ganoderma lucidum.



 
In 2015, Associate Professor Kuniyoshi Shimizu of Kyushu University in Japan published a report in Scientific Reports that Ganoderma triterpenes can prevent the proliferation and spread of influenza A virus by inhibiting the "neuraminidase" activity. There are even several triterpenes that have the potential to be further developed into new anti-flu drugs.
 

Lingzhi is rich in Ganoderma triterpenes, which can effectively inhibit the activity of the virus. At the same time, it is also rich in Ganoderma polysaccharides, which can strengthen the immune system's resilience and help us resist virus attack.



Ganoherb Ganoderma lucidum Spore Softgel, GanoHerb GanoExtra and Spore and Extract Capsule condense the active ingredients of Ganoderma fruiting body and spores, which are rich in Ganoderma polysaccharides and triterpenes.
 
Ganoderma Spore Oil Softgel
This product is made through low-temperature physical cell-wall breaking and supercritical CO2 extraction with organic Ganoderma lucidum spore powder. It contains more than 20% triterpenes, which has the effect of enhancing immunity and protecting against chemical liver injury.

 
GanoHerb GanoExtra (Capsule/Powder)
This product is made with Ganoderma lucidum alcohol extract and Ganoderma lucidum water extract as the main raw materials and cell-wall-broken spores as the supplementary materials, containing 10% crude polysaccharides and 8% total triterpenoids. At the same time, it helps protect against radiation hazards, enhance immunity and protect against chemical Liver injury.

 
Ganoderma Lucidum Spore and Extract (Capsule/Powder)
This product is made with cell-wall broken spores as the main ingredients and with Ganoderma ethanol extract and Ganoderma lucidum water extract as the supplementary materials, containing 8% polysaccharides and 2.4~2.5% total triterpenoids. It helps enhance immunity and protects against chemical liver injury.

 
The epidemic has not stopped.
On the way to fight the epidemic, don’t forget to take Reishi Mushroom.

      
GanoHerb   |   Xianzhilou   |   Sitemap   |   About us   |   Contact us
Copyright  ©2019 Fujian Xianzhilou Nutra-Industry CO.,LTD   
contact